Skip to product information
1 of 9

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 40 Pack

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 40 Pack

Unleash the speed of liquid with Nurofen Zavance Liquid Capsules 200mg, for fast headache relief.

Regular price $15.39
Regular price Sale price $15.39
Sale Sold out
Always read the label and follow the directions for use.
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 40 Pack
Regular price $15.39
Regular price Sale price $15.39
Description

General Information

Nurofen Zavance Liquid Capsules are absorbed faster than standard Nurofen.

What this medicine is used for:

For the temporary relief of pain and/or inflammation associated with:

  • Headache
  • Migraine Headache
  • Tension Headache
  • Muscular Pain
  • Cold & Flu Symptoms
  • Period Pain
  • Dental Pain
  • Sinus Pain
  • Back Pain
  • Arthritic Pain
  • Reduces fever

Suitable For: Adults under 65 and children from 12 years. For the temporary relief of pain and/or inflammation.

Product Claims: Unleash the speed of liquid for fast headache relief

Boxed Contents: 40 Capsules

Size: 40 Pack

Shelf Life in Days: 730

Key Features

  • For fast pain relief, unleash the speed of liquid.
  • Its liquid formula is absorbed faster into the bloodstream than standard Nurofen.
  • Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.
  • Releases rapidly into the stomach for fast headache relief.
  • Can be taken on an empty stomach.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke, or liver damage.

Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver, or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy.

CAUTION:

Unless a doctor has told you to, do not use for more than 3 days at a time, if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhea, and/or vomiting, if you are taking medication regularly, if you are aged 65 years or over. Do not use in children under 12 years of age.

Stop use and see your doctor immediately if you have an allergic reaction.

Important Information

Do not use if the blister foil is broken on first opening.

Ingredients

  • 1,4-sorbitan
  • Brilliant scarlet 4R
  • Gelatin
  • Hypromellose
  • Isopropyl alcohol
  • Macrogol 600
  • Mannitol
  • Potassium hydroxide
  • Propylene glycol
  • Purified water
  • Sorbitol
  • Titanium dioxide

Active Ingredients: Ibuprofen 200 mg

Contains: Sorbitol

Directions

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Disclaimer

Always read the label & use only as directed. If symptoms persist, please consult your healthcare practitioner.

View full details

Real People. Real Results

  • Joe Ozhealth Testimonial

    I have arthritis in my knee, was close to having a knee replacement until I started using OzHealth Arthritis Cream. My doctor is very impressed at my progress, my knees are more mobile, less stiff and the pain is completely managed with the cream.

    Joe

  • Ray Ozhealth Testimonial

    I have tried so many creams and rubs to help with my arthritis, nothing really worked. OzHealth Arthritis Cream really took the pain away, reduced my swelling and gave me more range of motion.

    Ray

  • Cheryl Ozhealth Testimonial

    I have severe arthritis in my fingers that impact my work as a receptionist I'm typing all day. The OzHealth Arthritis Cream has been amazing in reducing my pain about 90%. It fully absorbs and doesn't leave any residue. So happy with it, thanks!

    Cheryl

  • Sandra Ozhealth Testimonial

    What I love about this product is that I can use it as much as I like as its all natural, unlike other creams that you can only use twice a day or for only 2 weeks. The OzHealth Arthritis Cream is not greasy, doesn't stain my clothes, has a fresh peppermint scent and relieves my arthritis pain fast. My pain used to keep me up at night, but the cream actually helps reduce the pain so I can sleep through the night!

    Sandra

  • Simon Ozhealth Testimonial

    Great product for relieving my arthritis in my knees, fingers and wrist. I use it everyday.

    Simon

1 of 23